Optimal Normal Bases Over Finite Fields

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-6
Year of Publication : 2021
Authors : Duggirala Meher Krishna, Duggirala Ravi
  10.14445/22315373/IJMTT-V67I6P508

MLA

MLA Style: Duggirala Meher Krishna, Duggirala Ravi  "Optimal Normal Bases Over Finite Fields" International Journal of Mathematics Trends and Technology 67.6 (2021):58-61. 

APA Style: Duggirala Meher Krishna, Duggirala Ravi(2021). Optimal Normal Bases Over Finite Fields International Journal of Mathematics Trends and Technology, 58-61.

Abstract
In this paper, a method for constructing a near optimal normal basis for algebraic extensions of a finite field is described. In each extension, except for the squares of the basis elements, the product of two distinct elements in the normal basis can be expressed as a linear combination of those two basis elements, with coefficients in a much smaller subfield.

Reference

[1] L. Adleman, and H. Lenstra, Finding irreducible polynomials over finite fields. Proceedings of the 18th Annual Symposium on Theory of Computing (1986) 350--355
[2] S. H Gao,, and G. L. Mullen, Dickson Polynomials and Irreducible Polynomials over Finite Fields, J. Number Theory, 49 (1) (1994) 118--132
[3] R. Lidl, and H. Niederreiter, Introduction to Finite Fields and Their Applications, Cambridge University Press (1986)
[4] R. C. Mullin, L. M. Onyszchuk, S. A/ Vanstone, and R. M. Wilson, Optimal Normal Bases in GF (pn), Discrete Applied Mathematics. 22 (1988/89) 149--161
[5] M. O. Rabin, Probabilistic Algorithms in Finite Fields, SIAM J. Computing, 9(2) (1980) 273--280
[6] V. Shoup, New Algorithms for Finding Irreducible Polynomials over Finite Fields, Mathematics of Computation. 54 (1990) 435-447. Extended abstract in Proceedings of the 29th Annual Symposium on Foundations of Computer Science. (1988) 283--290
[7] V. Shoup, Fast Construction of Irreducible Polynomials over Finite Fields. J. Symbolic Computation. 17 (1994) 371--391. Extended abstract in Proceedings of the 4th Annual Symposium on Discrete Algorithms (1993) 484--492

Keywords : Finite fields; Algebraic field extensions; Normal basis; Optimal normal basis.